Ramified coverings of small categories

Research output: Contribution to journalArticle

Abstract

We introduce ramified coverings of small categories, and we prove three properties of the notion: the Riemann-Hurwitz formula holds for a ramified covering of finite categories, the zeta function of B divides that of E for a ramified covering P: E → B of finite categories, and the nerve of a d-fold ramified covering of small categories is also a simplicial d-fold ramified covering.

Original languageEnglish
Pages (from-to)159-169
Number of pages11
JournalHomology, Homotopy and Applications
Volume16
Issue number2
DOIs
Publication statusPublished - 2014 Jan 1
Externally publishedYes

Keywords

  • Euler characteristic of categories
  • Ramified covering of small categories
  • Zeta function of a finite category

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Ramified coverings of small categories'. Together they form a unique fingerprint.

  • Cite this